Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AndrewUk

71 Days Post Accutane

Recommended Posts

Hey all,

I am writing this thread just to give a little update on my skin since I have been off accutane - and it’s great news!

About 10 weeks ago I took my last accutane tablet. At the time, my skin wasn’t 100% and I was still out breaking. However, within a week or two my skin had completely cleared up - and I am pleased to say that it has remained 98% clear! I have been getting one or two little spots which now heal quicker, significantly smaller in size and are not aggressive.

In June I had my second from last dermatologist appointment, and was told that I may have to do a second course. I was gutted, but also pleased that I could continue my treatment. I was also told that my blood fat levels were too high, and I needed a break before I could take the course again. Fast-forward to my last dermatologist appointment two weeks ago, and I have been discharged from the clinic! Although my blood fat levels are still too high to do a second course, my skin condition is to far improved and that I needed not do a second course! So now I have been prescribed Differin, which is a topical cream. It has been given to me just to help maintain my clear skin. Differin is really powerful, so much so that because my skin is fair it needs to be applied at night in a darken environment so that the light and cream don’t burn me. I have for the last 10 weeks been using Epiduo, which is also really good. I think I am going to stick with that to be honest.

Anyway, I just wanted to let people know that Accutane is not all bad, and for me it has not only improved my skin but it has also improved the quality of my life in terms of giving me back my confidence. There is a lot of negative content on the internet about Accutane. Those people who it has positively helped should all post their experiences online IMO so that people in the same position can read some positive comments rather than all negative. In relation to side affects, I had very mild ones through my course, nothing major. If you are reading this and are currently on a course of these meds, remain positive and strong and trust your professional dermatologist. Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×